BibTeX record journals/tecs/SogokonGJ17

download as .bib file

@article{DBLP:journals/tecs/SogokonGJ17,
  author    = {Andrew Sogokon and
               Khalil Ghorbal and
               Taylor T. Johnson},
  title     = {Operational Models for Piecewise-Smooth Systems},
  journal   = {{ACM} Trans. Embed. Comput. Syst.},
  volume    = {16},
  number    = {5s},
  pages     = {185:1--185:19},
  year      = {2017},
  url       = {https://doi.org/10.1145/3126506},
  doi       = {10.1145/3126506},
  timestamp = {Sat, 08 Jan 2022 02:22:47 +0100},
  biburl    = {https://dblp.org/rec/journals/tecs/SogokonGJ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics